# SDR ASAA0843446

- Difficulty date: September 3, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 38,310 hours, 21,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430182
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FOREFLAP LOWER SURFACE ABOVE NR 3 TIRE IS DENTED ON A REPAIR DOUBLER.  REPAIRED THE DAMAGED AREA OF THE LOWER SURFACE OF I/B FORE FLAP IAW B737 400 SRM 51-70-10 REPAIR 4.
